# SDR DALA2021083005108

- Difficulty date: August 24, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 46,251 hours, 21,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6822 EMERGENCY LIGHTS AT ROWS 27-32 INOP. CORRECTIVE ACTION: REPLACED BLOWN FUSE ON BATTERY POWER SLIDE AT ROW 27A IAW B757 AMM 33-51. CHKS GOOD. (7934417)
